Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The stringy E-function of the moduli space of rank 2 bundles over a Riemann surface of genus 3


Author: Young-Hoon Kiem
Journal: Trans. Amer. Math. Soc. 355 (2003), 1843-1856
MSC (2000): Primary 14F05, 14F43, 14J10
Published electronically: December 2, 2002
MathSciNet review: 1953528
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the stringy E-function (or the motivic integral) of the moduli space of rank 2 bundles over a Riemann surface of genus 3. In doing so, we answer a question of Batyrev about the stringy E-functions of the GIT quotients of linear representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14F05, 14F43, 14J10

Retrieve articles in all journals with MSC (2000): 14F05, 14F43, 14J10


Additional Information

Young-Hoon Kiem
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305
Address at time of publication: Department of Mathematics, Seoul National University, San 56-1, Seoul 151-747, Korea
Email: kiem@math.stanford.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03125-2
PII: S 0002-9947(02)03125-2
Received by editor(s): November 1, 2001
Published electronically: December 2, 2002
Article copyright: © Copyright 2002 American Mathematical Society